English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Smash products for secondary homotopy groups

MPS-Authors
/persons/resource/persons234928

Baues,  Hans-Joachim
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235864

Muro,  Fernando
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Baues, H.-J., & Muro, F. (2008). Smash products for secondary homotopy groups. Applied Categorical Structures, 16(5), 551-616. doi:10.1007/s10485-007-9071-x.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2936-2
Abstract
There is no abstract available